# SDR IPXA2014061683281

- Difficulty date: June 10, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN CREW DOOR CLOSED AND SLIDE ARMED, TEST BUTTON LIGHT ILLUMINATED BUT NO WARNING SOUND.   R & R SWITCH 9WN IAW AMM 52-73-13-0401.  OPS CHECKED SLIDE RELEASE WARNING GOOD IAW AMM 52-73-00-0501.
